# SDR JJBA20220914015

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH GUSSET BTW FR 59 - FR 61 IN CF4 TOILET FLOOR STRUCTURE AREA. REPAIR DOUBLER ON LH CENTER FUSE 4 OMEGA BEAM BTW FR 59-60
